Log In Sign Up

weird side effects on clomid


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 9th, 2008, 09:10 AM
mommy jenn's Avatar Mega Super Mom2Morgan
Join Date: Jan 2008
Location: South Africa
Posts: 2,557
ok i have only just started the clomid but for the past 2 nights i had such terribly violent dreams!! i have also been feeling very gassy. its crazy

i have heard that the actual side effects on hit you after you O is this true?
__________________







Reply With Quote
  #2  
July 9th, 2008, 09:49 AM
Jessa78's Avatar Super Mommy
Join Date: Apr 2008
Location: Lynchburg, VA
Posts: 903
I have s/e on Clomid while I'm taking it and then sometimes again after I O. I had the weird dreams last cycle but I just chalked it up to stress. They're terrifying! I'm sorry that's happening to you, hon. If you aren't getting any good sleep, you may want to talk to your doctor about trying a different med next cycle, although I really hope you get your after all of this!!

Good Luck, hon!
__________________
Jessa, married to Blake these past fourteen years. Beginning the adoption process.

Reply With Quote
  #3  
July 9th, 2008, 10:03 AM
AprilBaby08's Avatar Super Mommy
Join Date: Nov 2006
Location: Arlington, Texas
Posts: 836
Send a message via AIM to AprilBaby08
I have side effects from the start to about 3 weeks after! Horrible.....
__________________
Jun 06-Dec 06: TTC au naturale. OPK's, BBT's, Ovulex, Vitex= No O.
Dec 06: Official PCOS dx. Duhh!!
Jan 07: Provera, 50 mg Clomid = No O.
Feb-Mar 07: 100 mg Clomid= Late O, but BFN.
Apr 07: 100 mg Clomid + Met 1000mg = Late O, but BFN.
May 07: 150 mg Clomid + Met 1000mg = No O.
July 07: 150 mg Clomid + Met 1000mg = No O.
Aug 07: 200 mg Clomid= No O.
Sep 07- Nov 07: On a TTC Break.
Dec 07: Gonal-f and IUI cycle = BFN
March 08: Waiting to start IVF, but O'd on my own after weight loss!!!!
April 08: TTC with clomid 100 mg= BFN....but happy I o'd again!!!
June 08: Consult with RE to start Gonal-F and IUI cycle.
July 08; Gonal-f and IUI cycle=Cancelled. Too many follies. E2 too high.

<div align="center">


</div>
Reply With Quote
  #4  
July 9th, 2008, 10:28 AM
Super Mommy
Join Date: Jul 2008
Posts: 866
I had bad dreams when I was on it also. I wondered if it had to do with the night sweats and just not being comfy but if everyone else has them too I guess it was a general se. I also thought I ahd to cry all the time.LOL
__________________

THANKS TO *Sharon* FOR MY BEAUTIFUL SIGGY!!!



BFP!!!!! 2/11/09
Beta #1 -2184
Beta #2 -4800
Beta #3-13000
Beta #4-35000
Reply With Quote
  #5  
July 9th, 2008, 10:50 AM
Jennifer-in-Italy
Guest
Posts: n/a
I have side effects from an hour post the first pill to about 10 DPO
Reply With Quote
  #6  
July 9th, 2008, 01:30 PM
Mega Super Mommy
Join Date: Nov 2007
Location: California
Posts: 1,232
Quote:
I have side effects from an hour post the first pill to about 10 DPO[/b]

Ditto! Oh the joys of clomid!
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:57 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0